Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Duality and asymptotic solvability over cones

Authors: A. Ben-Israel, A. Charnes and K. O. Kortanek
Journal: Bull. Amer. Math. Soc. 75 (1969), 318-324
Erratum, Volume 75: Bull. Amer. Math. Soc., Volume 76, Number 2 (1970), 426--426
MathSciNet review: 0277245
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Ben-Israel and A. Charnes, On the intersection of cones and subspaces, Bull. Amer. Math. Soc. 74 (1968), 541-544. MR 232183
  • 2. A. Charnes, W. W. Cooper and K. Kortanek, A duality theory for convex programs with convex constraints, Bull. Amer. Math. Soc. 68 (1962), 605-608. MR 143654
  • 3. R. J. Duffin, "Infinite programs" in Linear inequalities and related systems, edited by H. W. Kuhn and A. W. Tucker, Ann. of Math. Studies No. 38, Princeton Univ. Press, Princeton, N. J., 1956, pp. 157-170. MR 87573
  • 4. D. Gale, H. W. Kuhn and A. W. Tucker, "Linear programming and the theory of games" in Cowles commission for research in economics, edited by T. C. Koopmans, Monograph No. 13, Wiley, New York, 1951, pp. 317-329. MR 46018
  • 5. K. S. Kretschmer, Programmes in paired spaces, Canad. J. Math. 13 (1961), 221-238. MR 155684

Additional Information


American Mathematical Society